# SDR AMTA200301009

- Difficulty date: August 5, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS NOT LIGHTED FROM SEAT 4 DEF, FORWARD.  REMOVED AND REPLACED EGRESS LIGHT ASSEMBLY PER AMM 33-51-11-3.  OPS CHECK GOOD.  (M)
